[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1974

Untoward Reaction to Injections of Insoluble Corticosteroids

Author Affiliations

Cannes, France

Arch Dermatol. 1974;110(3):465. doi:10.1001/archderm.1974.01630090091032
Abstract

To the Editor.—  Among the untoward reactions to topical injections of corticosteroids discussed by Kikuchi and Horikawa (Arch Dermatol 109:558,1974) the most serious complication has been forgotten: the risk of amaurosis when the injections are given in the frontoparietal region1,2 or into the mucous membrane of the nose.3 Even though this complication due to an insoluble corticosteroid is very rare, its medico-legal implication cannot be ignored.

First Page Preview View Large
First page PDF preview
First page PDF preview
×